# SDR 2023FA0000701

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Filed by: Magnetic MRO AS, repair station 7M1Y679C
- Aircraft: VPCSQ
- System (JASC): 7120 · Engine Mount Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETIC MRO AS, PERFORMING MAINTENANCE UNDER CAYMAN ISLANDS APPROVAL RECEIVED PART 740-2040-503 WITH 8130-3 (TRACKING A239896) FROM FAA REPAIR STATION 3S7R970B (SET AERO). DURING INSPECTION IT WAS FOUND THAT INCORRECT PN WAS USED FOR MOUNT ASSEMBLING DURING WORKSHOP VISIT. USED BOLTS PN NAS6303U4 - ARE SHORTER, THAN CORRECT BOLTS PN NAS6303U5. USED WASHERS PN *UNKNOWN* - ARE THINNER, THAN CORRECT WASHERS PN VN936NP3.
